Slight Stammer - Are Hormones Responsible?

meanbreen

Member
Hi all, I was wondering if anyone else has ever experienced this or otherwise has any information on it. I sometimes go through stretches where it is hard for me to speak fluently. I know what I want to say but it's just hard to get the words out. This all started when my hormones started to go to shit, and I am almost positive it is caused by it. I know anxiety is a part of it but I feel like it is much more than that, maybe due to dopamine, DHEA/cortisol, testosterone, etc. I haven't found my answer yet but I recently came across someone saying that Dr. Crisler did a study to suggest there is a connection.

My main point of posting here is that I saw it completely vanish when I first started TRT, but has returned. I am only 6.5 weeks into it.
 

CSI007

Member
Yes. Same thing has happened to me. Much improved though since starting TRT. I thought I either had a brain tumor or on-set dementia.
 

meanbreen

Member
That is awesome to hear. I really didn't expect anyone to relate. It's a long story for me, but it started when I first learned I was hypogonadal. Began taking Clomid and it cleared it miraculously, so I knew testosterone was related. I took Clomid for 3.5 years, and it more or less stopped working (though weirdly my levels were decent). So I decided to begin TRT to see what would happen.

I have thought about it being dementia or a tumor also. Or some weird food intolerance.

Alcohol makes 10x worse a few days after drinking, I have further noticed.
 

CSI007

Member
I don't drink so I can't comment on that. But it was one of the reasons I started to investigate my state of health and all of the odd things going on in my mind/body. It was unnerving and certainly did not feel right. I didn't think someone at 45 would have such an issue.

Also had problems searching for the right word to say. Stumbling on the words...Having a discussion with a family member trying to discuss an object right in front of me and not being able to find the word that describes it.... Still comes and goes like that.
 

meanbreen

Member
I don't drink much anymore, primarily due to that reason. Yeah, it is quite tough and embarrasing at work. Would you say it's 80% better? 90%?
 

ratbag

Member
The same thing happened to me before I went on HRT. I'm hypopituitary and I need all hormones but before I started hormones I not only had a stammer, my memory was outright miserable. I suffered from face blindness. Don't recognise someone unless that are very close to you. I even had some hearing issues, like the first word anyone would say to me was always a blank. All this disappeared once my HRT was dialed in properly.
 

meanbreen

Member
That's great to hear. I feel like I'm going crazy and often my first impression to people is that I'm not intelligent, which is not the case at all. Could you pinpoint which hormone helped the most with the issue that I mentioned? Was it testosterone? Or was too hard to tell since you had so many moving variables. I have seen some things on pregnenolone which I am now considering trying.
 

CoastWatcher

Moderator
That's great to hear. I feel like I'm going crazy and often my first impression to people is that I'm not intelligent, which is not the case at all. Could you pinpoint which hormone helped the most with the issue that I mentioned? Was it testosterone? Or was too hard to tell since you had so many moving variables. I have seen some things on pregnenolone which I am now considering trying.

Do you have an idea where your pregnenolone sits?
 

meanbreen

Member
Nope, I have never tested it. I just started researching that last night. Would it be worth testing now or will not depict a good picture now that I have been on TRT for a little while?
 

CoastWatcher

Moderator
Nope, I have never tested it. I just started researching that last night. Would it be worth testing now or will not depict a good picture now that I have been on TRT for a little while?

I'd wait until things are balanced. Too many changes, too quickly - how do you know what is going on? Exogenous testosterone can lower your levels, or it can in some. Give it time.
 

meanbreen

Member
That is kind of what I was thinking. I will wait for 6 weeks from 4/27 (date that I started injections) and then test and determine how I feel. Then go from there and look into adding other things into my protocol if necessary.
 

CSI007

Member
Thinking back, my memory was so bad. I would leave the house and forget something. Drive back to get it and go into the house and forget what I went back to the house for!

This is happening less and less. Though I am still occasionally forgetting to take something with me but not nearly as much as I used to.


Coastwatcher,
What does pregnenlone have to do with this? I don't think I have ever tested for this hormone either.
 

CoastWatcher

Moderator
Thinking back, my memory was so bad. I would leave the house and forget something. Drive back to get it and go into the house and forget what I went back to the house for!

This is happening less and less. Though I am still occasionally forgetting to take something with me but not nearly as much as I used to.


Coastwatcher,
What does pregnenlone have to do with this? I don't think I have ever tested for this hormone either.

https://www.excelmale.com/forum/showthread.php?7257-The-Promise-of-Pregnenolone

As Nelson mentions in this thread, pregnenolone has CNS effects associated with it (for some, by no means all).

This provides a good once over on pregnenolone.
https://www.excelmale.com/forum/sho...You-Need-to-Know-About-this-Precursor-Hormone
 

CSI007

Member
meanbreen, are you using HCG with the TRT? That could be a good place to start.

thanks coastwatcher. Good stuff there. I had forgotten (DOH!!) that HCG helps to back fill those hormonal paths including pregnenolon.
 

meanbreen

Member
Yes I am, 500iu hcg E3.5D, 70mg test cyp E3.5D, .125mg AI E3.5D. But just started that 4/27, before that I took only a testosterone cream beginning 3/15
 

CSI007

Member
Why the AI? If you did not have symptoms of high E2 probably should not be taking it. Perhaps your E2 is dropping too low. That really messes you up.
 

meanbreen

Member
Why the AI? If you did not have symptoms of high E2 probably should not be taking it. Perhaps your E2 is dropping too low. That really messes you up.
This is the protocol Defy put me on. It is a very small amount. Also, I have only taken two doses and am positive that is not contributing to my symptoms. The day before I switched to injections, I had blood tests run again and my E2 (sensitive) was 45.5 (ranged maxed out at 35) so I think I am probably prone to aromatization.
 

Online statistics

Members online
8
Guests online
7
Total visitors
15

Latest posts

Top